# SDR ASAA2022091539986

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 35,386 hours, 11,181 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78472010 #2 ENG FAN BLADE LUBE SPACERS # 1,2,4,5,6,8,9,10,13,15,16,17,18,22,23,24 ARE DISBONDED. GROUNDED - YES. ON #2 ENGINE REPLACED ALL DISBONDED SPACERS REF ASA T/C 78472010.
